Alert archive / Colorado / High Wind Warnings in 2014

High Wind Warning 12, NWS Denver/Boulder, CO

February 18, 20146 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Feb 18, 2014, 10:38 AM MST for 6 counties in Colorado. It took effect at Feb 18, 2014, 11:00 AM MST. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 18, 2014, 10:38 AM MST (17:38 UTC)
In effect from
Feb 18, 2014, 11:00 AM MST
Expired
Feb 18, 2014, 1:37 PM MST
In force
3 hr
Issued by
NWS Denver/Boulder, CO

Counties Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 139 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 11:01 AM MSTNON-TSTM WND GST 694 E Haxtun, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 5.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4149 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WWUS75 KBOU 181738
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1038 AM MST TUE FEB 18 2014

...HIGH WINDS AND BLOWING DUST ON THE NORTHEAST PLAINS THIS
AFTERNOON...

.STRONG WINDS DEVELOPED OVER NORTHEASTERN COLORADO DURING THE LATE
MORNING. WINDS WERE GUSTING IN THE 50 TO 60 MPH RANGE AND MAY
INCREASE A LITTLE MORE DURING THE EARLY AFTERNOON. THE WINDS WILL
DIMINISH BY EVENING. AREAS OF BLOWING DUST ARE DEVELOPING WHICH
MAY LIMIT VISIBILITIES...ESPECIALLY NEAR OPEN FIELDS.

COZ042-044-048>051-190000-
/O.NEW.KBOU.HW.W.0012.140218T1800Z-140219T0000Z/
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...
OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
1038 AM MST TUE FEB 18 2014

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...STRONG WINDS WILL BE WIDESPREAD THIS AFTERNOON...THEN
  WILL BEGIN TO DECREASE BY 5 PM.

* WINDS...NORTH TO NORTHWEST WINDS AT 30 TO 45 MPH WITH GUSTS AS
  HIGH AS 65 MPH.

* IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ON EAST-
  WEST HIGHWAYS. BLOWING DUST WILL CAUSE LIMITED VISIBILITY IN
  SOME AREAS...ESPECIALLY NEAR OPEN FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS
SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS
EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN
HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE
WINDS SUBSIDE.

&&

$$

GIMMESTAD
1 follow-up statement
853 
WWUS75 KBOU 182037
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
137 PM MST TUE FEB 18 2014

COZ042-044-048>051-182145-
/O.CAN.KBOU.HW.W.0012.000000T0000Z-140219T0000Z/
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...
OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
137 PM MST TUE FEB 18 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH
WIND WARNING. 

A SMALL AREA OF STRONG WINDS HAS MOVED PAST NORTHEASTERN COLORADO
AND WINDS HAVE DIMINISHED INTO THE 20 TO 40 MPH RANGE. THE WINDS
WILL GRADUALLY DECREASE THIS AFTERNOON...THEN DIMINISH
SIGNIFICANTLY IN THE EARLY EVENING.

SOME PEAK WINDS TODAY INCLUDED 62 MPH IN AKRON...69 MPH NEAR
HAXTUN...60 MPH AT HOLYOKE...AND 53 MPH IN STERLING.

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Feb 18, 4:00 AM MST, 6 hours 38 minutes earlier.

Area forecast discussion, Feb 18, 4:00 AM MST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
400 AM MST TUE FEB 18 2014

.SHORT TERM...MODEL DEPICTIONS SHOW THAT THE LEADING EDGE OF THE
PACIFIC JET STREAM IS JUST MOVING OVER NORTHERN COLORADO IN THE
PAST COUPLE HOURS. THE PLATTEVILLE PROFILER SHOWS WESTERLY WINDS
OF 55 KNOTS DOWN TO 650 MB...NEAR RIDGETOP LEVEL OVER THE
MOUNTAINS. FAVORABLE VERTICAL SHEAR PROFILES SHOULD REMAIN IN
PLACE FOR A FEW MORE HOURS...JUSTIFYING THE HIGH WIND WARNING OVER
THE MOUNTAINS AND FOOTHILLS. OVER THE PAST HOUR AND A HALF THE
DOPPLER RADAR HAS BEEN SHOWING THE MOUNTAIN WAVE SIGNATURE
DESCENDING OVER THE FRONT RANGE FOOTHILLS. MESONET OBSERVATIONS
FROM THE FOOTHILLS WEST OF BOULDER AND GOLDEN ARE SHOWING WIND
GUSTS TO 55-75 MPH WHILE 35-45 MPH GUSTS ARE BEING RECORDED FROM
EASTERN BOULDER EASTWARD TO ERIE. WINDY CONDITIONS SHOULD CONTINUE
THROUGH ABOUT MID-MORNING BEFORE TOO MUCH VERTICAL SHEAR DEVELOPS
AND THE MOUNTAIN WAVE BEGINS TO BREAK DOWN. THE RUC AND RAP MODELS
SHOWBREEZY CONDITIONS SPREADING ACROSS THE PLAINS THROUGH EARLY
AFTERNOON DUE TO STRONG VERICAL MIXING OF WINDS ALOFT DOWN TO THE
SURFACE. SPEEDS ON THE PLAINS ARE NOT EXPECTED TO REACH HIGH WIND
CRITERIA...SO NO HIGHLIGHTS ARE ANTICIPATED OUT THERE.

THE WINDY CONDITIONS THIS MORNING HAVE KEPT TEMPERATURES MILD
ACROSS THE COUNTY WARNING AREA...AND SHOULD ALLOW TEMPERATURES TO
WARM TO THEIR MAX READINGS BY ABOUT THE NOON HOUR. OTHER THAN THE
WIND AND WARM TEMPERATURES...INCREASING HIGH CLOUDS BY AFTERNOON WILL
BE THE ONLY OTHER SENSIBLE WEATHER ELEMENT TO WORRY ABOUT. WINDS
WILL CONTINUE DECREASING TONIGHT AS PRESSURE GRADIENTS RELAX AND
THE UPPER JET MOVES NORTH OF THE STATE.

.LONG TERM...AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA WED AFTN
INTO WED NIGHT AND THEN BE EAST OF THE AREA BY THU MORNING.
MOISTURE WILL INCREASE IN THE MTNS AS THE SYSTEM APPROACHES WITH
THE FLOW SWITCHING FM SWLY TO NWLY BY EARLY WED EVENING AS THE
TROUGH MOVES ACROSS. WITH DECENT LAPSES RATE AND MDT QG ASCENT IN
THE MID LVLS THERE WILL LIKELY BE A PERIOD OF HEAVIER SNOW IN THE
00Z-06Z TIMEFRAME. AT THIS TIME IT LOOKS LIKE AN ADVISORY TYPE
EVENT IN MOST PLACES WITH GUSTY WINDS AS WELL. AT LOWER ELEVATIONS
SFC LOW PRES WILL INTENSIFY OVER ERN COLORADO DURING THE DAY AND
THEN MOVE EAST AS A CDFNT MOVES INTO NERN CO WED EVENING. AHEAD OF
THE FNT WILL SEE ANOTHER MILD DAY WITH READINGS IN THE 55 TO 60
DEGREE RANGE. AS THE CDFNT MOVES ACROSS WED EVENING WILL SEE A
BETTER CHC OF PCPN OVER NERN CO AS THE MAIN UPPER LEVEL TROUGH
MOVES ACROSS. SOUNDINGS SHOW RAIN WILL CHANGE TO SNOW AFTER 03Z SO
A FEW PLACES COULD PICK UP A QUICK INCH OR SO WITH PCPN DECREASING
AFTER 06Z.

ON THU DRIER AIR WILL SPREAD ACROSS THE AREA HOWEVER THERE WILL
STILL BE SOME LINGERING SHALLOW MOISTURE IN THE MTNS WHICH MAY LEAD
TO SOME OROGRAPHIC DRIVEN LIGHT SNOW.  OVER NERN CO IT WILL BE DRY
HOWEVER IT WILL BE WINDY AS BNDRY LYR WINDS WILL BE IN THE 35-40 KT
RANGE.  THUS AS MIXING OCCURS WILL PROBABLY SEE SOME GUSTS UP TO 50
MPH OVER THE PLAINS.  AS FOR HIGHS WILL KEEP HIGHS MOSTLY IN THE
UPPER 30S TO LOWER 40S AS STG CAA WILL OCCUR.

FOR THU NIGHT THROUGH FRI NIGHT STG NWLY FLOW ALOFT WILL BE OVER THE
AREA AS A FEW DISTURBANCES MOVE ACROSS.  MOISTURE WILL INCREASE IN
THE MTNS WITH FAVORABLE OROGRAPHICS AND DECENT LAPSE RATES BY FRI
ALONG WITH SOME QG ASCENT.  THUS SHOULD SEE PERIODS OF SNOW IN THE
MTNS.  AT LOWER ELEVATIONS THE THREAT FOR HIGH WINDS WILL INCREASE
IN AND NR THE FOOTHILLS THU NIGHT INTO FRI MORNING AS CROSS MTN FLOW
INCREASES TO 65-70 KT.  OTHERWISE FOR FRI THE LOW LVL FLOW WILL BE
NWLY SO DO NOT EXPECT ANY PCPN OVER THE PLAINS.  AS FOR HIGHS WILL
KEEP READINGS IN THE LOWER TO MID 40S OVER NERN CO.

BY THE WEEKEND THE FLOW ALOFT WILL REMAIN MAINLY NWLY.  THE ECMWF
SHOWS MORE MOISTURE THAN THE GFS FOR SAT WHICH ALLOWS FOR A BETTER
CHC OF SNOW IN THE MTNS.  FURTHERMORE THE ECWMF SHOWS A CDFNT MOVING
INTO NERN CO ON SAT WHILE THE GFS KEEPS IT FURTHER NORTH OVER SERN
WY AND THE NE PNHDL.  AS A RESULT THE ECWMF SHOWS SOME UPSLOPE FLOW
DEVELOPING BY AFTN OVER NERN CO WITH A CHC OF PCPN ESPECIALLY SAT
NIGHT WHILE THE GFS SHOWS NO PCPN DUE TO HAVING THE FNT AND BETTER
MOISTURE FURTHER NORTH.  FOR NOW WILL MENTION AT LEAST A SLIGHT CHC
OF PCPN OVER NERN CO FOR SAT NIGHT.  FOR SUN BOTH THE ECMWF AND GFS
SHOW LIMITED MOISTURE IN THE MTNS AND OVER NERN CO THUS WILL ONLY
MENTION LOW POPS IN THE MTNS WITH DRY CONDITIONS OVER THE PLAINS.
LATEST 850-700 MB TEMPS WOULD KEEP READINGS MAINLY IN THE LOWER
TO MID 40S OVER NERN CO.

FOR EARLY NEXT WEEK THE ENDLESS PATTERN OF NWLY FLOW WILL CONTINUE.
THE ECMWF SHOWS ANOTHER CDFNT MOVING INTO NERN CO ON MON WHILE THE
GFS KEEPS IT FURTHER NORTH.  FOR NOW WILL KEEP HIGHS OVER NERN CO IN
THE MID 30S TO LOWER 40S WITH THE COLDER READINGS ALONG THE WY-NE
BORDER.  NEITHER MODEL SHOWS A LOT OF MOISTURE SO WILL JUST HAVE LOW
POPS IN THE MTNS AND ACROSS THE PLAINS.

&&

.AVIATION...WITH ALL OF THE WESTERLY FLOW COMING OVER THE
MOUNTAINS...ONE WOULD EXPECT WESTERLY WINDS AT THE AIRPORTS... AND
AT TIMES WE HAVE SEEN THAT. AT OTHER TIMES...SOUTHERLY DRAINAGE
WINDS HAVE DEVELOPED AT KDEN AND EVEN A BRIEF EASTERLY WIND HAS
OCCURRED AT KBJC. AFTER THE SUN COMES UP...WINDS SHOULD BECOME ALL
WEST AS DAYTIME HEATING MIXES LOW LEVEL WINDS DOWN TO THE SURFACE.
THE STRONGEST WINDS SHOULD BE OBSERVED THROUGH ABOUT 17Z WITH A
GRADUAL DECREASE THROUGH THE AFTERNOON. TYPICAL DRAINAGE WINDS ARE
EXPECTED TONIGHT. CEILINGS AND VISIBILITIES SHOULD BE UNLIMITED
ALL DAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 10 AM MST THIS MORNING FOR COZ033>036.

&&

SHORT TERM...DANKERS
LONG TERM....RPK
AVIATION...DANKERS
Hazardous weather outlook, Feb 18, 6:06 AM MST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
606 AM MST TUE FEB 18 2014

COZ030>051-191315-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
606 AM MST TUE FEB 18 2014

...HIGH WIND WARNING IN EFFECT FOR THE FRONT RANGE MOUNTAINS AND
FOOTHILLS UNTIL 10 AM THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS ALOFT MOVING OVER NORTHERN COLORADO THIS MORNING WILL
PRODUCE GUSTY WINDS IN THE THE FRONT RANGE FOOTHILLS AND OVER THE
ADJACENT PLAINS THIS MORNING. WIND GUSTS OF 40 TO 55 MPH WILL
CONTINUE FROM THE BOULDER AND LONGMONT SOUTHWARD TO GOLDEN AND
LITTLETON THROUGH ABOUT MID-MORNING. IN THE FOOTHILLS...FROM ESTES
PARK SOUTHWARD TO EVERGREEN AND CONIFER...WINDS MAY GUST AS HIGH
AS 75 MPH AT TIMES. WINDS WILL BEGIN SUBSIDING AFTER 9 AM AS THE
UPPER LEVEL JET STREAM OVER NORTHERN COLORADO RE-LOCATES OVER
WYOMING. TEMPERATURES WILL BE MILD THROUGH MOST OF THE DAY...DUE
TO THE WINDY CONDITIONS ACROSS THE REGION. BY AFTERNOON...BREEZY
CONDITIONS WILL SPREAD ACROSS THE NORTHEAST PLAINS WITH GUSTS OF
30 TO 45 MPH. A WEAK COLD FRONT WILL MOVE INTO THE AREA LATE THIS
AFTERNOON...WHICH WILL BRING AN END TO THE WINDY CONDITIONS ALONG
WITH COOLING TEMPERATURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW WILL INCREASE IN THE MOUNTAINS ON WEDNESDAY BUT DECREASE ON
THURSDAY. OVER NORTHEAST COLORADO THERE WILL BE A CHANCE OF RAIN
AND SNOW WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE PLAINS.
IT WILL BE WINDY OVER MOST OF THE AREA ON THURSDAY.

SNOW WILL INCREASE AGAIN BY FRIDAY IN THE MOUNTAINS AND CONTINUE
INTO SATURDAY. OVER NORTHEAST COLORADO IT WILL BE DRY EXCEPT FOR A
SLIGHT CHANCE OF SNOW SATURDAY NIGHT. IT WILL REMAIN WINDY
ESPECIALLY IN THE MOUNTAINS. TEMPERATURES WILL BE MILD OVER
NORTHEAST COLORADO ON WEDNESDAY BUT THEN DROP BACK TO NEAR
SEASONAL LEVELS FOR THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF STRONG WINDS OR WIND DAMAGE WILL BE APPRECIATED.

In the hours before

Local storm report, Feb 18, 6:35 AM MST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
635 AM MST TUE FEB 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     NON-TSTM WND GST 3 E GOLD HILL           40.05N 105.35W
02/17/2014  M64.00 MPH       BOULDER            CO   MESONET

0820 PM     NON-TSTM WND GST 3 NNE BOULDER           40.07N 105.23W
02/17/2014  M63.00 MPH       BOULDER            CO   MESONET

            NCAR FOOTHILLS LAB

0952 PM     NON-TSTM WND GST 2 NW ROCKY FLATS        39.91N 105.24W
02/17/2014  M71.00 MPH       JEFFERSON          CO   MESONET

0955 PM     NON-TSTM WND GST 3 N ELDORADO SPRINGS    39.98N 105.28W
02/17/2014  M79.00 MPH       BOULDER            CO   OTHER FEDERAL

0955 PM     NON-TSTM WND GST 3 SW BOULDER            40.00N 105.29W
02/17/2014  M79.00 MPH       BOULDER            CO   MESONET

            NCAR MESA LAB

1057 PM     NON-TSTM WND GST 2 SSE GOLD HILL         40.04N 105.39W
02/17/2014  M102 MPH         BOULDER            CO   MESONET

0301 AM     NON-TSTM WND GST 3 E GOLD HILL           40.06N 105.35W
02/18/2014  M80.00 MPH       BOULDER            CO   MESONET

0302 AM     NON-TSTM WND GST 3 ESE GOLD HILL         40.05N 105.35W
02/18/2014  M80.00 MPH       BOULDER            CO   MESONET

0456 AM     NON-TSTM WND GST 2 ENE BOULDER           40.04N 105.23W
02/18/2014  M59.00 MPH       BOULDER            CO   ASOS

0500 AM     NON-TSTM WND GST COPPER MOUNTAIN         39.49N 106.15W
02/18/2014  M61.00 MPH       SUMMIT             CO   MESONET

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 2:07 PM MSTWinter Weather AdvisoryBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 7 more39 hr

Nearby

High Wind Warnings in Colorado, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.